Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 5


On Lacunary Statistically Convergent Triple Sequences in Probabilistic Normed Space

PP: 2529-2534
Ayhan Esi, Ekrem Savas,
In this paper we study the concept of lacunary statistical convergent triple sequences in probabilistic normed spaces and prove some basic properties.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved